# SDR DALA2024110810784

- Difficulty date: October 20, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,805 hours, 29,230 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 DTE REQUIRED ER/A 620997-14 REV ORIGINAL STAGE III, RHS / MLG TRUNNION SUPPORT / ATTACH FITTINGS / CORROSION. CORRECTIVE ACTION: REF ERA 620997-14. (0618651)
